Book section icon

Book section

Diffeomorphisms and families of Fourier-Mukai transforms in mirror symmetry

Abstract:
Assuming the standard framework of mirror symmetry, a conjecture is formulated describing how the diffeomorphism group of a Calabi-Yau manifold Y should act by families of Fourier-Mukai transforms over the complex moduli space of the mirror X. The conjecture generalizes a proposal of Kontsevich relating monodromy transformations and self-equivalences, Supporting evidence is given in the case of elliptic curves, lattice-polarized K3 surfaces and Calabi-Yau threefolds. A relation to the global Torelli problem is discussed.

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Volume:
36
Pages:
317-337
Publication date:
2001-01-01
Source identifiers:
17218
Keywords:
Pubs id:
pubs:17218
UUID:
uuid:cc599e78-e811-43a9-83c0-e143f11f63ca
Local pid:
pubs:17218
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP